# SDR FDEA202206141871

- Difficulty date: June 14, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND  CORRODED SEAT TRACK BETWEEN STA 1280-1320 RBL 45 DAMAGED SETA TRACK REMOVED AND NEW FAB. SEAT TRACK PER SRM 53-00-53-2R( REF. SRM   53-60-52, I.D 1)   INSTALLED PER SRM 51-40-02.        MAJOR REPAIR
